carla manni
carla manni
Full Professor, Department of Mathematics, Universita di Roma Tor Vergata
Email verificata su mat.uniroma2.it
Titolo
Citata da
Citata da
Anno
On a class of weak Tchebycheff systems
P Costantini, T Lyche, C Manni
Numerische Mathematik 101 (2), 333-354, 2005
1082005
Isogeometric analysis with Powell–Sabin splines for advection–diffusion–reaction problems
H Speleers, C Manni, F Pelosi, ML Sampoli
Computer methods in applied mechanics and engineering 221, 132-148, 2012
1012012
Robust and optimal multi-iterative techniques for IgA Galerkin linear systems
M Donatelli, C Garoni, C Manni, S Serra-Capizzano, H Speleers
Computer Methods in Applied Mechanics and Engineering 284, 230-264, 2015
932015
Generalized B-splines as a tool in isogeometric analysis
C Manni, F Pelosi, ML Sampoli
Computer Methods in Applied Mechanics and Engineering 200 (5-8), 867-881, 2011
902011
Symbol-based multigrid methods for Galerkin B-spline isogeometric analysis
M Donatelli, C Garoni, C Manni, S Serra-Capizzano, H Speleers
SIAM Journal on Numerical Analysis 55 (1), 31-62, 2017
742017
On the spectrum of stiffness matrices arising from isogeometric analysis
C Garoni, C Manni, F Pelosi, S Serra-Capizzano, H Speleers
Numerische Mathematik 127 (4), 751-799, 2014
722014
Effortless quasi-interpolation in hierarchical spaces
H Speleers, C Manni
Numerische Mathematik 132 (1), 155-184, 2016
692016
Identification of spatial PH quintic Hermite interpolants with near-optimal shape measures
RT Farouki, C Giannelli, C Manni, A Sestini
Computer Aided Geometric Design 25 (4-5), 274-297, 2008
672008
Quasi-interpolation in isogeometric analysis based on generalized B-splines
P Costantini, C Manni, F Pelosi, ML Sampoli
Computer Aided Geometric Design 27 (8), 656-668, 2010
612010
Quadratic spline quasi-interpolants on Powell-Sabin partitions
C Manni, P Sablonniere
Advances in Computational Mathematics 26 (1-3), 283-304, 2007
612007
Efficient solution of the complex quadratic tridiagonal system for C2 PH quintic splines
RT Farouki, BK Kuspa, C Manni, A Sestini
Numerical Algorithms 27 (1), 35-60, 2001
572001
Geometric Hermite interpolation by spatial Pythagorean-hodograph cubics
F Pelosi, RT Farouki, C Manni, A Sestini
Advances in Computational Mathematics 22 (4), 325-352, 2005
562005
Robust and optimal multi-iterative techniques for IgA collocation linear systems
M Donatelli, C Garoni, C Manni, S Serra-Capizzano, H Speleers
Computer Methods in Applied Mechanics and Engineering 284, 1120-1146, 2015
552015
Characterization and construction of helical polynomial space curves
RT Farouki, CY Han, C Manni, A Sestini
Journal of Computational and Applied Mathematics 162 (2), 365-392, 2004
552004
A control polygon scheme for design of planar C2 PH quintic spline curves
F Pelosi, ML Sampoli, RT Farouki, C Manni
Computer Aided Geometric Design 24 (1), 28-52, 2007
512007
Spectral analysis and spectral symbol of matrices in isogeometric collocation methods
M Donatelli, C Garoni, C Manni, S Serra-Capizzano, H Speleers
Mathematics of Computation 85 (300), 1639-1680, 2016
482016
Computation of optimal composite re-parameterizations
P Costantini, RT Farouki, C Manni, A Sestini
Computer Aided Geometric Design 18 (9), 875-897, 2001
452001
Spectral analysis and spectral symbol of matrices in isogeometric Galerkin methods
C Garoni, C Manni, S Serra-Capizzano, D Sesana, H Speleers
Mathematics of Computation 86 (305), 1343-1373, 2017
442017
Design of rational rotation–minimizing rigid body motions by Hermite interpolation
R Farouki, C Giannelli, C Manni, A Sestini
Mathematics of Computation 81 (278), 879-903, 2012
432012
Shape-Preserving C 2 Functional Interpolation via Parametric Cubics
P Lamberti, C Manni
Numerical Algorithms 28 (1-4), 229-254, 2001
412001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20